Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    LAGMuXle's Avatar
    LAGMuXle is offline Member
    Join Date
    Nov 2002
    Location
    New York
    Posts
    750

    Letro, Nolva, and Mood?

    Hey bros,

    I just started a PCT a week and a half ago... I haven't been on AAS for 4 or 5 months, and started to get some soreness in my nipples so I decided to be sure and do a second PCT.

    I am taking 1mL of Letro a day for the first two weeks, then lowering it to .5mL (the solution is 2.5mg/mL) along with 30mg Nolva ED. The PCT will be for 4 weeks.

    I'm a week and a half in - and have noticed my mood seems to be down - I haven't had this feeling before - I remember with Clomid I did, I don't want to say I felt depressed with clomid, but I did feel down, as I seem to with Letro and Nolva - I think it may be the nolva - but I'm unsure - and opinions?

    I was thinking about dropping the nolva....

    Thanks in advance brothas!


    MuX

  2. #2
    LAGMuXle's Avatar
    LAGMuXle is offline Member
    Join Date
    Nov 2002
    Location
    New York
    Posts
    750
    Bump, sorry guys, still curious.

  3. #3
    Unoid is offline Member
    Join Date
    Apr 2005
    Posts
    956
    Well, you've completely killed 97% of all your estrogen by going on 2.5mg a day for two weeks.

    I hope you're using Nolva to combat the estrogen rebound

    Lack of test will make you moody obviously.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •